# SDR USAA2012021500040

- Difficulty date: February 12, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 51,630 hours, 7,271 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: F5528000000700
- Part serial: CC2278
- Condition: Saturated
- Location: Rt Elevator
- Part time: 51,630 hours, 7,271 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - MOISTURE INGRESSION ON RIGHT ELEVATOR BETWEEN ELEVATOR RIB 10 TO RIB 11 APPROX 3.875 INCHES FORWARD OF TRAILING EDGE.  REPAIRED RIGHT ELEVATOR BETWEEN ELEVATOR RIB 10 TO RIB 11 IAW EO 5511U056.
